W. W. Comfort, Jan van~Mill
Extremal pseudocompact Abelian groups: A unified treatment

Comment.Math.Univ.Carolin. 54,2 (2013) 197-217.

Abstract:The authors have shown [Proc. Amer. Math. Soc. 135 (2007), 4039--4044] that every nonmetrizable, pseudocompact abelian group has both a proper dense pseudocompact subgroup and a strictly finer pseudocompact group topology. Here they give a comprehensive, direct and self-contained proof of this result.

Keywords: pseudocompact topological group, extremal topological group, proper dense pseudocompact subgroup, abelian
AMS Subject Classification: 22A05 22B05